Citation

BibTex format

@article{Morris:2011:10.1021/la202028p,
author = {Morris, GDM and Neethling, SJ and Cilliers, JJ},
doi = {10.1021/la202028p},
journal = {LANGMUIR},
pages = {11475--11480},
title = {A Model for the Stability of Films Stabilized by Randomly Packed Spherical Particles},
url = {http://dx.doi.org/10.1021/la202028p},
volume = {27},
year = {2011}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Morris,GDM
AU - Neethling,SJ
AU - Cilliers,JJ
DO - 10.1021/la202028p
EP - 11480
PY - 2011///
SN - 0743-7463
SP - 11475
TI - A Model for the Stability of Films Stabilized by Randomly Packed Spherical Particles
T2 - LANGMUIR
UR - http://dx.doi.org/10.1021/la202028p
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000294790500026&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 27
ER -